# SDR AALA20011640

- Difficulty date: August 9, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Dented
- Location: Fs 1304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUL - FOUND DENT IN SKIN AT STATION 1304 LONGERON 19R.  INSTALLED DOUBLER PER SRM 53-04 FIG 38 AND INSTALLED SCUFF PLATE PER AARD 53-00-8 FIG 1.  (M)
